Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What can cause brown spotting and dizzy spells with headache and backache?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5611 Questions
December 8th I experience brown spotting with a Lil pink for only 2 hours. Yes my husband and I are sexually active and no we don't use any contraceptives. Any who 6 days after the brown spotting my period was supposed to show and never did now I'm 9 days late on my period. This week I have experienced dizzy spells,headaches,back aches, and fatigue. Please tell me what you think?? && no I don't have any health issues.
Posted Mon, 13 Jan 2014 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 30 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. This kind of abnormal menstrual bleeding should first be investigated for pregnancy or related complications. It could be a pregnancy . It could be a ' pregnancy related complication ' such as - a miscarriage, ectopic pregnancy etc. So the first think I would do for such a patient walking in to my clinic is - a pregnancy test. Other than that, there could be various causes for spotting which replaces normal periods. Stress, tensions on personal or professional front, weight gain, changes in climate, diet or sleep patterns, ingestion of hormonal medications - all these are potential causes. Polycystic ovarian syndrome, hypothyroidism, endometrial hyperplasia , a cervical / uterine polyp should also be ruled out. Please consult a gynecologist, to have the following work up - 1. Pregnancy test 2. Pelvic ultrasound scan 3. Hormonal levels - FSH, LH, TSH, Prolactin, OGTT, Lipid Profile, DHEAS, Free Testosterone, Fasting serum insulin This workup will reveal a cause. All the best. Please feel free to ask for further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor